# SDR AALA20150317028

- Difficulty date: March 17, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 6,076 hours, 2,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323242
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DAMAGED BELOW THE FWD CARGO DOOR OPENING BETWEEN STATIONS 468 - 508 & BETWEEN STRINGERS 26RT & 28RT.  ACCOMPLISHED PERMANENT REPAIR IAW EA B737-53-038934 DATED 17 MAR 15.
